MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK/DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK/DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2C7462
Medical Device Problem Codes Filling Problem (1233); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an unspecified quantity of clearlink system secondary medication sets did not allow for the full medication to infuse appropriately.This was noticed during use of the devices.The event was described as, "medication not pulling from secondary line when pump infusing." there was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: f10/h6: medical device problem codes (update code to better capture event), h6 (update codes), h11.H11: the devices were not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK/DUO-VENT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ECM - VANTIVE HEALTHCARE - SINGAPORE
2 woodlands industrial park d
street 2
singapore
SN  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22181208
Report Number1416980-2025-03297
Device Sequence Number8616903
Product Code FPA
UDI-Device Identifier00085412048475
UDI-Public(01)00085412048475
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K203609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2C7462
Device Catalogue Number2C7462
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer06/22/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED PUMPS
Patient SexUnknown